On nonimbeddability of Hartogs figures into complex manifolds
Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, pp. 261-267.

We prove the impossibility of imbeddings of Hartogs figures into general complex manifolds which are close to an imbedding of an analytic disc attached to a totally real collar. Analogously we provide examples of the so called thin Hartogs figures in complex manifolds having no neighborhood biholomorphic to an open set in a Stein manifold.

Nous prouvons qu'il est impossible en général de plonger une figure de Hartogs dans une variété complexe proche d'un plongement du disque analytique attaché à une bande totallement réelle. De manière analogue, nous construisons un exemple d'une marmite de Hartogs dans une variété complexe qui n'admet pas un voisignage plongeable dans une variété de Stein.

DOI: 10.24033/bsmf.2509
Classification: 32E10
Keywords: Hartogs figure, holomorphic foliation, Maslov index
Mot clés : figure de Hartogs, feuilletage holomorphe, indice de Maslov
@article{BSMF_2006__134_2_261_0,
     author = {Chirka, E. and Ivashkovich, S.},
     title = {On nonimbeddability of {Hartogs} figures into complex manifolds},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {261--267},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {134},
     number = {2},
     year = {2006},
     doi = {10.24033/bsmf.2509},
     mrnumber = {2233708},
     zbl = {1177.32005},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2509/}
}
TY  - JOUR
AU  - Chirka, E.
AU  - Ivashkovich, S.
TI  - On nonimbeddability of Hartogs figures into complex manifolds
JO  - Bulletin de la Société Mathématique de France
PY  - 2006
SP  - 261
EP  - 267
VL  - 134
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2509/
DO  - 10.24033/bsmf.2509
LA  - en
ID  - BSMF_2006__134_2_261_0
ER  - 
%0 Journal Article
%A Chirka, E.
%A Ivashkovich, S.
%T On nonimbeddability of Hartogs figures into complex manifolds
%J Bulletin de la Société Mathématique de France
%D 2006
%P 261-267
%V 134
%N 2
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.2509/
%R 10.24033/bsmf.2509
%G en
%F BSMF_2006__134_2_261_0
Chirka, E.; Ivashkovich, S. On nonimbeddability of Hartogs figures into complex manifolds. Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, pp. 261-267. doi : 10.24033/bsmf.2509. http://archive.numdam.org/articles/10.24033/bsmf.2509/

[1] M. Brunella - On entire curves tangent to a foliation, Preprint, 2004. | MR | Zbl

[2] H. Hofer, V. Lizan & J.-C. Sikorav - « On genericity for holomorphic curves in four-dimensional almost-complex manifolds », J. Geom. Anal. 7 (1998), p. 149-159. | MR | Zbl

[3] S. Ivashkovich - « The Hartogs-type extension theorem for meromorphic mappings into compact Kähler manifolds », Invent. Math 109 (1992), p. 47-54. | MR | Zbl

[4] -, « Extension properties of meromorphic mappings with values in non-Kähler complex manifolds », Ann. of Math. 160 (2004), p. 795-837. | MR | Zbl

[5] E. Poletsky - Private communication.

[6] F. Sarkis - « On nonimbeddability of topologically trivial domains and thin Hartogs figures of 2 () into Stein spaces », 2004, math.CV/0411083.

Cited by Sources: